Juvederm Ultra Plus one month ago still has lumps (Photo)

My lips were injected with juvederm ultra plus one month ago I was conserned with the lumps that haven't subsided The have funny blue spots that look like veins and there's specific gaps that are being massaged I've gone to the nurse who did them four times since to be massaged but I feel like after a month they shouldn't be lumpy and gappy especially for $599 australian dollars

Doctor Answers 4

Lip bumps

Hello, and thanks for your question. I'm sorry you did not get the result you had hoped for. It looks to me as though your filler was placed too superficially. I recommend having it dissolved with hyaluronidase. In the future, I recommend only getting treated by a well-trained dermatologist or plastic surgeon. Best of luck, Dr. Frucht.   


Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Lip filler bumps

dear tellevenec,Thank you for writing in. It looks like your lips have a pretty natural shape and the bumps definitely take away from that. Bumps like this are definitely not an optimal result. You may need to get hyluronidase put in the melt the bumps away. You can continue to massage but it may not help. I would recommend using juvederm ultra instead of juvederm ultra plus for the lip. It will have a softer feel. Hope this helps and good luck!BestDr. Rabach

Morgan Rabach, MD
New York Dermatologist
5.0 out of 5 stars 6 reviews

Juvederm to the Lips

It is not infrequent that there are small lumps that persist from Juvederm in the lips. I usually instruct my patients that as long as they aren't bothering you or visible to others there is nothing that needs to be done. Since these lumps are bothering you and visible I would suggest seeing your physician and discuss the option of having the product dissolved with Hyaluronidase. 

Anthony J. Wilson, MD
Portsmouth Physician
5.0 out of 5 stars 6 reviews

Juvederm Ultra Plus

I would recommend treating your lips with Hylenex to get rid of the lumps. Looks like they weren't injected super well. Also with time - another 1-2 months, the lumps should go away on their own as the filler is processed by your body.

Justin Harper, MD
Columbus Physician
5.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.